|To Itch, Or Not To Itch, that is the question!!
Dec 20, 2001
Hello Dr. Kull - I have one questions that I'm sure you can answer. I had a low risk - oral sex encounter about three 3 months ago. Over the coursde of those three months, I developed a rash that is describe by ARS (I got really scared) - I went to the doctor and he said it was a rash caused by a antifungul drug I was taken. The rash itched really bad. Now the question I have is - Why doesn't the rash associated with ARS itch???? - I could not find anything on the forum about it- Help us/me out and give us a "non medical" explanation.
| Response from Mr. Kull
I don't know the reasons why the rash typically associated with acute infection doesn't itch; a rash that itches is often the result of an allergic reaction (which it sounds like you had). If the rash you had did itch, your doctor said it was related to medication you were on, and your risk for infection was low, then it is highly unlikely that the rash was associated to HIV infection.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.